# SDR HNAA2024051400383

- Difficulty date: April 23, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E034080 LH ENGINE PYLON FIREWALL IS CRACKED 2 EACH.  ERFORMED CUTOUT OF DAMAGED AREA ON L/H ENGINE PYLON FIREWALL IAW ETD2024-145-012367 REV "A". DRILLIED NEW L/H ENGINE PYLON FIREWALL, FABRICATED SPLICE AND INSTALLED REPAIR IAW ETD2024-145-012367 REV "A" AND EMB 145 SRM 51-20-03 AND EO1-54-24-0300
